MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 500I CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 500I CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site.The customer stated that the delay in results was due to not having quality control (qc) results and they could not report patient result.The fse evaluated the analyzer and did not identify any system malfunction.The fse pulled log files from analyzer and sent to the dxc 500i chemistry analyzer subject matter (sme) for review.The sme reviewed log files and confirmed that the patient sample id: (b)(6) was present on (b)(6) 2025.However, was unable to obtain the log files for event date of (b)(6) 2025.The sme was able to verify that qc successfully passed on (b)(6) 2025.The cause of event cannot be determined, the information provided is insufficient to determine the primary cause of event.Additional information for the investigation is unavailable.The cause of event is unknown.No hardware parts were replaced.There is insufficient evidence of a system or reagent malfunction.Section a2, a4, and a5: information not provided by customer.Section e initial report phone number is (b)(6).The beckman coulter identifier is case-(b)(4).
 
Event or Problem Description
The customer reported there was a delay in results and diagnosis and treatment for one (1) patient involving their dxc 500i clinical chemistry analyzer.The customer indicated they received troponin (hstni) and tsh (thyroid stimulating hormone) patient results 1-2 hours late and b-type natriuretic peptide (bnp) results were delayed for 6 hours.The customer stated that the delay in results was due to not having quality control (qc) and they could not report patient results.The patient heart attack diagnosis and treatment were delayed due to delay in results.After obtaining results, an electrocardiogram (ecg) was performed, troponin levels testing was ordered and performed which confirmed elevated results.The patient was admitted to the hospital and was provided treatment.There is no death associated with this event.

Brand Name
DXC 500I CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska 55318
9524916938
MDR Report Key22978325
Report Number9612296-2025-00909
Device Sequence Number13148985
Product Code JJE
UDI-Device Identifier14987666545089
UDI-Public(01)14987666545089(11)240718
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K242190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Device Catalogue NumberC63522
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown